# SDR F3LA2014013001001

- Difficulty date: January 11, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N912FR
- Make and model: Airbus A319-111
- Aircraft serial: 1803
- Aircraft time: 39,535 hours, 19,283 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281300251
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT OUT OF SERVICE DUE TO C8 S2 CHECK.  MAIN CABIN FLOOR BEAM Y 1292 HAS CORROSION AT FR 16.  R & R MAIN CABIN FLOOR BEAM LAW A319 SRM 51-72-11 PARA 5 & 6.
